Chinese-American mathematicians [4]

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1183
Number of pages1
JournalNotices of the American Mathematical Society
Volume53
Issue number10
StatePublished - Nov 2006

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Chinese-American mathematicians [4]. / Yang, Deane.

In: Notices of the American Mathematical Society, Vol. 53, No. 10, 11.2006, p. 1183.

Research output: Contribution to journalArticle

@article{7f2754a8226043d8b92f85babd6c5a4a,
title = "Chinese-American mathematicians [4]",
author = "Deane Yang",
year = "2006",
month = "11",
language = "English (US)",
volume = "53",
pages = "1183",
journal = "Notices of the American Mathematical Society",
issn = "0002-9920",
publisher = "American Mathematical Society",
number = "10",

}

TY - JOUR

T1 - Chinese-American mathematicians [4]

AU - Yang, Deane

PY - 2006/11

Y1 - 2006/11

UR - http://www.scopus.com/inward/record.url?scp=33750499979&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750499979&partnerID=8YFLogxK

M3 - Article

VL - 53

SP - 1183

JO - Notices of the American Mathematical Society

JF - Notices of the American Mathematical Society

SN - 0002-9920

IS - 10

ER -